I have been on Phentermine since February 2010 and I have only lost 12 pounds. At first the side effects were awful (not sleeping, nausea, appetite suppresant, energy) now they are almost non existent. I want to continue using this product but I have not hit my 10 pound weightloss goal in one month yet. I need help from someone in what I need to do to be successful with using this product and losing weight.
I am having the same issue. Ihave lost about the same. At first the symtoms of appetite supression were aweful, I could hardly eat anything, but now I can eat more and I am scared. I was really hoping to have this drug help me over 4 months to change my habits. I had alot of energy too and that too is gone. I still have fast heart rate.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2010 • 1 answer
Posted 13 Aug 2011 • 1 answer
Posted 10 Oct 2013 • 1 answer
Posted 16 Jan 2014 • 3 answers
Posted 9 Aug 2016 • 0 answers